Volume 2, Issue 3
Fluxon Centering in Josephson Junctions with Exponentially Varying Width

E. G. Semerdjieva & M. D. Todorov

East Asian J. Appl. Math.,2 (2012), pp. 204-213.

Published online: 2018-02

Preview Full PDF 61 1479
Export citation
  • Abstract

Nonlinear eigenvalue problems for fluxons in long Josephson junctions with exponentially varying width are treated. Appropriate algorithms are created and realized numerically. The results obtained concern the stability of the fluxons, the centering both magnetic field and current for the magnetic flux quanta in the Josephson junction as well as the ascertaining of the impact of the geometric and physical parameters on these quantities. Each static solution of the nonlinear boundary-value problem is identified as stable or unstable in dependence on the eigenvalues of associated SturmLiouville problem. The above compound problem is linearized and solved by using of the reliable Continuous analogue of Newton method.

  • Keywords

Fluxon stability bifurcation critical curve centering magnetic field centering current

  • AMS Subject Headings

34L16 34K10 65D30 65N12 65N25 65F15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-2-204, author = {E. G. Semerdjieva and M. D. Todorov}, title = {Fluxon Centering in Josephson Junctions with Exponentially Varying Width}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {2}, number = {3}, pages = {204--213}, abstract = {

Nonlinear eigenvalue problems for fluxons in long Josephson junctions with exponentially varying width are treated. Appropriate algorithms are created and realized numerically. The results obtained concern the stability of the fluxons, the centering both magnetic field and current for the magnetic flux quanta in the Josephson junction as well as the ascertaining of the impact of the geometric and physical parameters on these quantities. Each static solution of the nonlinear boundary-value problem is identified as stable or unstable in dependence on the eigenvalues of associated SturmLiouville problem. The above compound problem is linearized and solved by using of the reliable Continuous analogue of Newton method.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.230512.010712a}, url = {http://global-sci.org/intro/article_detail/eajam/10873.html} }
TY - JOUR T1 - Fluxon Centering in Josephson Junctions with Exponentially Varying Width AU - E. G. Semerdjieva & M. D. Todorov JO - East Asian Journal on Applied Mathematics VL - 3 SP - 204 EP - 213 PY - 2018 DA - 2018/02 SN - 2 DO - http://doi.org/10.4208/eajam.230512.010712a UR - https://global-sci.org/intro/article_detail/eajam/10873.html KW - Fluxon KW - stability KW - bifurcation KW - critical curve KW - centering magnetic field KW - centering current AB -

Nonlinear eigenvalue problems for fluxons in long Josephson junctions with exponentially varying width are treated. Appropriate algorithms are created and realized numerically. The results obtained concern the stability of the fluxons, the centering both magnetic field and current for the magnetic flux quanta in the Josephson junction as well as the ascertaining of the impact of the geometric and physical parameters on these quantities. Each static solution of the nonlinear boundary-value problem is identified as stable or unstable in dependence on the eigenvalues of associated SturmLiouville problem. The above compound problem is linearized and solved by using of the reliable Continuous analogue of Newton method.

E. G. Semerdjieva & M. D. Todorov. (1970). Fluxon Centering in Josephson Junctions with Exponentially Varying Width. East Asian Journal on Applied Mathematics. 2 (3). 204-213. doi:10.4208/eajam.230512.010712a
Copy to clipboard
The citation has been copied to your clipboard